Advanced Search
Article Contents
Article Contents

Asymptotic dynamics of hermitian Riccati difference equations

  • * Corresponding author: Huey-Er Lin

    * Corresponding author: Huey-Er Lin 

(dedicated to Prof. Sze-Bi Hsu in appreciation of his inspiring ideas)

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we consider the hermitian Riccati difference equations. Analogous to a Riccati differential equation, there is a connection between a Riccati difference equation and its associated linear difference equation. Based on the linear difference equation, we can obtain an explicit representation for the solution of the Riccati difference equation and define the extended solution. Further, we can characterize the asymptotic state of the extended solution and the rate of convergence. Constant equilibrium solutions, periodic solutions and closed limit cycles are exhibited in the investigation of asymptotic behavior of the hermitian Riccati difference equations.

    Mathematics Subject Classification: 39Axx, 15Axx, 37N35.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] H. Abou-Kandil, G. Freiling, V. Ionescu and G. Jank, Matrix Riccati Equations: In Control and Systems Theory, Birkhauser, Basel, 2003. doi: 10.1007/978-3-0348-8081-7.
    [2] R. R. Bitmead and M. R. Gevers, Riccati Difference and Differential Equations: Convergence, Monotonicity and Stability, In: S. Bittanti et al. (Ed.) The Riccati Equation, Berlin, Springer Verlag, 1991.
    [3] P. E. Caines and D. Q. Mayne, On the discrete time matrix Riccati equation of optimal control, Int. J. Control, 12 (1970), 785-794.  doi: 10.1080/00207177008931892.
    [4] S. W. ChanG. C. Goodwin and K. S. Sin, Convergence properties of the Riccati difference equation in optimal filtering of nonstabilizable systems, IEEE Trans. Automal. Contr., 29 (1984), 110-118.  doi: 10.1109/TAC.1984.1103465.
    [5] D. J. Clement and B. D. O. Anderson, Polynomial factorization via the Riccati equation, SIAM J. Appl. Math., 31 (1976), 179-205.  doi: 10.1137/0131017.
    [6] G. Freiling and V. Ionescu, Nonsymmetric discrete-time difference and algebraic Riccati equations: Some representation formulae and comments, Dynam Systems Appl., 8 (1999), 421-437. 
    [7] G. Freiling and A. Hochhaus, Convergence and existence results for continuous- and discrete-time Riccati equations, Result.Math., 42 (2002), 252-276.  doi: 10.1007/BF03322854.
    [8] A. Gorodnik, Dynamical Systems and Ergodic Theory, Lecture Notes.
    [9] R. A. Horn and  C. R. JohnsonTopics in Matrix Analysis, Cambridge University Press, 1991.  doi: 10.1017/CBO9780511840371.
    [10] V. Kučera, The discrete Riccati equation of optimal control, Kybernetika, 8 (1972), 430-447. 
    [11] Y. C. KuoH. E. Lin and S. F. Shieh, Time-asymptotic dynamics of hermitian riccati differential equations, Taiwanese J. Math., 24 (2020), 131-158.  doi: 10.11650/tjm/190605.
    [12] P. Lancaster and  L. RodmanAlgebraic Riccati Equations, Oxford, Clarendon Press, 1995. 
    [13] W. W. LinV. Mehrmann and H. Xu, Canonical forms for Hamiltonian and symplectic matrices and pencils, Linear Algebra and Appl., 302/303 (1999), 469-533.  doi: 10.1016/S0024-3795(99)00191-3.
    [14] H. Wimmer, On the existence of a least and negative-semidefinite solution of the discrete-time algebraic Riccati equation, J. Math. Est. and Contr., 5 (1995), 445-457. 
  • 加载中

Article Metrics

HTML views(263) PDF downloads(263) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint